# SDR ASMF200606015

- Difficulty date: June 25, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Aircraft time: 43,372 hours, 32,379 cycles
- Engine: Pwa JT8D219
- Engine time: 29,991 hours, 30,044 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cowling
- Part number: 5930645501
- Part serial: 49759
- Condition: Damaged
- Location: Engine Nose
- Part time: 13,079 hours, 8,067 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A LOSE OF MATERIAL IN THE LT ENGINE NOISE SUPPRESSOR WAS DETECTED. AN INSPECTION WAS PERFORMED AND DAMAGE WAS OUT OF LIMITS, THEREFORE, THE AIRCRAFT WAS SENT TO THE HANGAR AND THE LT ENGINE NOSE COWLING WAS REPLACED IAW MM 71-10-01, TESTED CORRECT.
